Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pitt's inequality and the uncertainty principle


Author: William Beckner
Journal: Proc. Amer. Math. Soc. 123 (1995), 1897-1905
MSC: Primary 42B20; Secondary 46E30
MathSciNet review: 1254832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The "uncertainty principle" is formulated using logarithmic estimates obtained from a sharp form of Pitt's inequality. The qualitative nature of this result underlies the relations connecting entropy, the Hardy-Littlewood-Sobolev inequality, and the logarithmic Sobolev inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 46E30

Retrieve articles in all journals with MSC: 42B20, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254832-9
PII: S 0002-9939(1995)1254832-9
Article copyright: © Copyright 1995 American Mathematical Society